# SDR TWAA9902703

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Air Leak
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LT CABIN DOOR ESCAPE SLIDE WAS FOUND WITH LOW AIR BOTTLE PRESSURE.  REPLACED THE SLIDE PER MC82501.  CHECK-C 3-30-98 STL.
